# SDR DHL2001803532

- Difficulty date: June 16, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK, ENGINE NR 3 HAD 1.5 INCH CRACK ON EXTERNAL SKIN OF TRANSLATING COWL LT (UPPER BORDER) AT 11 O'CLOCK.
